# SDR SWAA2024061384747

- Difficulty date: May 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD BULKHEAD PANEL 121JW HAS CRACK. 8-13<[01] APPLIED REPAIR TO DAMAGED AREA AT FWD CARGO FWD BULKHEAD PANEL 121JW PER B737 AMM 25-00-00-300-801 AND SUBTASK 25-00-00-020-001 MATERIALS USED PO# 1690463 AND PO# 2039827.;[02] VERIFIED CORRECTIVE ACTION.
